Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Unprotected sex, bleeding, purple discharge, turned to light pink. Causes for symptoms?

My period ended on Thursday and I didnt bleed for 2days afterward. On sunday, my husband and I had sex which caused bleeding . the blood was thin and moderate. It stopped later the next day. Tuesday I saw on my panty-liner that I had a maroon/purple discharge which really startled me. I ve never had purple down there before. Today it is a light pink. What could this be?
Asked On : Sat, 27 Oct 2012
Answers:  1 Views:  276
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
The possible causes for your problem are :
- Sometimes spotting can be seen for few days after cessation of menstrual flow due to hormonal imbalance.
-Post coital tear
-Local causes like cervical erosion etc.
So you once consult gynecologist and get examined to find out the exact cause and take treatment accordingly.
Take care.
Answered: Thu, 12 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor